Existence of solutions for a system of coupled nonlinear stationary bi-harmonic Schrödinger equations

P. Álvarez-Caudevilla, E. Colorado, V. A. Galaktionov

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We obtain existence and multiplicity results for the solutions of a class of coupled semilinear bi-harmonic Schrödinger equations. Actually, using the classical Mountain Pass Theorem and minimization techniques, we prove the existence of critical points of the associated functional constrained on the Nehari manifold. Furthermore, we show that using the so-called fibering method and the Lusternik-Schnirel'man theory there exist infinitely many solutions, actually a countable family of critical points, for such a semilinear bi-harmonic Schrödinger system under study in this work.

Original languageEnglish
Pages (from-to)78-93
Number of pages16
JournalNonlinear Analysis: Real World Applications
Volume23
Early online date18 Dec 2014
DOIs
Publication statusPublished - Jun 2015

Keywords

  • Critical point theory
  • equations
  • Nonlinear bi-harmonic Schrödinger
  • Standing waves

Fingerprint Dive into the research topics of 'Existence of solutions for a system of coupled nonlinear stationary bi-harmonic Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this